# SDR AALA20061387

- Difficulty date: December 26, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N80057
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 465
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 7G INOPERATIVE.  SECURED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 7G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
